advertisement
Question
Posted by: superfly1 | 2010/01/09

YAZ??

HI,I am 24 years of age and sexually active, I have a very weird urine smell, I cant quite place the smell sometimes it smells like a barbeque smell or anti-biotics, my lower back cramps at times but then it is fine, and now i just noticed my right breast is very tender. I have been taking a pre-probiotic to maybe help with whatever is going on and i am on the pill YAZ and maybe thought because it is my second month on YAZ after switchting from yasmine after 4 years, that YAZ could be causing problems. PLEASE HELP!! its driving me insane..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yaz could be causing the breast tenderness but shoulden't be causing the other symptoms. See your doctor to make a diagnosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/11

Yaz could be causing the breast tenderness but shoulden't be causing the other symptoms. See your doctor to make a diagnosis.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement